A Note on the Classification of Compact Homogeneous Locally Conformal Kähler Manifolds
Daniel Guan1 Show affiliations
- University of California at Riverside, United States
Journal of Mathematics and Statistics, Volume 13, Issue 3, pp. 261–267 · doi.org/10.3844/jmssp.2017.261.267
Abstract
In this study, we apply a result of H. C. Wang and Hano-Kobayashi on the classification of compact complex homogeneous manifolds with a compact reductive Lie group to give some more homogeneous space involved proofs of recent classification of compact complex homogeneous locally conformal Kähler manifolds. In particular, we prove that the semisimple part S of the Lie group action has hypersurface orbits, i.e., it is of cohomogeneity one with respect to the semisimple Lie group S. We also prove that as an one dimensional complex torus bundle, the metrics on the manifold is completely determined by the metrics (which is the same as the Kähler class) on the base complex manifold and the metrics (same as the Kähler class) on the complex one dimensional torus.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Guan, D. (2017). A Note on the Classification of Compact Homogeneous Locally Conformal Kähler Manifolds. Journal of Mathematics and Statistics, 13(3), 261–267. https://doi.org/10.3844/jmssp.2017.261.267
- Licence
- CC BY 3.0
- Issue
- Volume 13, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
